I'm a healty 35 year old male. About a year ago, I had some stomach pains and aches. Went to GI Specialist, and he stated that I had gastritis. No big deal. But every now and then, I get a flutter on my chest (which really freaks me out) when I'm lying in bed. Its like a 'quivering' feeling in my chest, and it's only when I lay on the right side. Basically, this flutter/quiver lasts several seconds, but can feel like a pretty dramatic event. Quickly following the episode, my throat tickles and I'm coughing. I had a Heart Stress test done and Heart Echo about 6 months ago, with no abnormalities.
Any ideas? Is this some sort of Esophagal Spasm or is it a Heart Palpitation.
I doubt it is the same thing as yours but FYI:
I have had similar problem twice but mine lasted much longer as in hours. The second time I went to the ER where they told me it was an irregular heart beat caused by the top part of my heart beating an extra time. Four doctors have told me its nothing to worry about. The worst thing that can happen and it is very rare except in older people, is a blood clot forming, so I was told to take an asprian. Usually it is caused by drinking, Mine was not. Two out of four doctors (a Carido and a GP)thought mine was caused by stress related to my gallbladder, the third (a Cardio) thought it might have been caused by my meds, and the fourth (an ER doctor)stated it could be caused by a thyroid problem (later ruled out by testing). IF yours is the same thing it is nothing to worry about (I know the fluttering in your chest is scary), and the only way for the doctors to know for sure is for you to go to the doctor or ER when it is happening and to be put on a heart monitor. Try to cut out as much stress as possible and exercise. See a doctor during the symtoms if possible (if they last long enough).
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.